# SDR C1HA200682011

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 69,255 hours, 36,973 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498147
- Condition: Corroded
- Location: Bs 1075
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 29R CORRODED AT BS 1075.  REMOVED AND REPLACED DAMAGED STRINGER SECTION MATERIAL USED BAC1498-147, DIM 18.375 INCH LENGTH IAW 727 SRM 53-10-2 FIG 9 & 53-10-3 FIG 1.
